# SDR UALA2012121407218

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 37,371 hours, 16,169 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 60070100500
- Part serial: 49
- Condition: Faulted
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT FAULT DISPLAYED ON UPPER ECAM SCREEN.    PERFORMED TSM IAW 21-43-0 0-810-811-A; HOT AIR PRESS REG VALVE FAULT.  REPLACED TRIM AIR VALVE PER AMM.  OPS CHECKED CARGO SMOKE DET PER AMM, ALL GOOD.  NO ECAM WARNINGS OR FAILURES OBSERVED.
